# SDR FDEA201211073891

- Difficulty date: November 7, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT RT SIDE FRAME AT BS 1761, NEAR L11R.   REPAIRED IAW SRM 53-00-07 FIGURE 201, REPAIR 2,   REVISION 50.   REPAIR CLASSIFIED AS MAJOR GMM 6-2-100 REVISION 115.
